# SDR 97FDEA00395

- Difficulty date: July 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N180FE
- Make and model: Boeing 727-22
- Aircraft serial: 18867
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6518346
- Condition: Cracked
- Location: Bs 1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0646 013 WHILE WORKING CUSTOMER CARD NR 0607, FOUND FRAME CRACKED BS 1110, WL 153, RBL 25.  REPAIRED  CRACKED FRAME AT BS 1110, WL 153, RBL 25.  ALL WORK DONE PER FED-EX SRM 51-40-3.
